MathSciNet Relay Station
MathSciNet bibliographic data
MR268065 05.40 (94.00)
Folkman, Jon; Fulkerson, D. R. Flows in infinite graphs. J. Combinatorial Theory 8 1970 30–44.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement